# SDR MASA2010093001053

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,297 hours, 12,812 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: JAN050315
- Condition: Damaged
- Location: Mlg
- Part time: 8,871 hours, 7,041 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NUMBER 1 MLG TIRE BURST, CREW THINKS THAT THIS OCCURRED DURING TAKEOFF.  DISCOVERED THAT THE TIRE WAS DAMAGED AFTER LANDING WHILE PERFORMING POST FLIGHT INSPECTION.  CREW NOTED SOME RUBBER MARKS BUT NO VISIBLE STRUCTURAL DAMAGE ON THE BOTTOM OF THE WING, GEAR DOOR, AND COWL.  MX REMOVED AND REPLACED NR 1 & 2 MLG TIRES.
